MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).End user provided limited information, only saying catheter has failed.Additional information requested on november 04 and 22, 2019.Product returned on november 26, 2019, however all required testing equipment not available at the moment.Contacted customer november 27, 2019 to confirm alleged failure and level of patient involvement.
 
Event or Problem Description
Catheter has failed.
 
Additional Manufacturer Narrative
Reference (b)(4).Product evaluation completed december 10, 2019 and confirmed catheter was slightly bent.Testing results showed signal reading was out of range, confirming the catheter did not function as intended.

Brand Name
CAMINO ICP
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9402892
Report Number3010611950-2019-00070
Device Sequence Number16951690
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number376162-H02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;